# SDR C2XA04SH527

- Difficulty date: October 20, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523119401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EDDY CURRENT INSPECTION OF MAIN PASSENGER DOORSTOP BOLT HOLE AT FRAME 18 AND STRINGER 14 REVEALED A CRACK.  OVERSIZED HOLE REINSPECTED AND NO CRACKS NOTED IAW EC5310-01297.
